# SDR ZZDA2008036

- Difficulty date: January 20, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2579
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN SHOWING ON R1 SLIDE.  REMOVED AND REPLACED R1 SLIDE ASSY.  REF MM 25-61.
